Title

Some approximation theorems for functions of two variables through almost convergence of double sequences

Abstract

The idea of almost convergence for double sequences was introduced by Moricz and Rhoades [Math. Proc. Camb. Phil. Soc., 104 (1988) 283-294]. In this paper, we use this concept to prove a Korovkin type approximation theorem for functions of two variables along with a supporting example. Further, we present some consequences of our main theorem. © 2011 EUDOXUS PR3E7SS, LLC.

Publication Title

Journal of Computational Analysis and Applications

This document is currently not available here.

Share

COinS